# SDR FDEA201601120118

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57112205201
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING INSPECTION REAR SPAR INTERNAL ANGLES & TEE FITTING, HOLE NR 62 WITH CRACK SIGNAL, RT SIDE.  REPAIRED IAW EA 6-5710-T0322510.  NDT CHECK, NO CRACK FOUND.  WET INSTALLED FASTENER IAW EA 6-5710-T0322510. THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
